# SDR 2007FA0001061

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: General aviation
- Aircraft: N462PC
- Make and model: Pilats PC1245
- Aircraft serial: 462
- Aircraft time: 2,233 hours, 1,535 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,233 hours, 1,535 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Bfgoodrich
- Component part number: 23085025
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, E
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT, LOUD NOISE FROM ENGINE COMPARTMENT FOLLOWED BY VIBRATION AND LOSS OF PRIMARY ELECTRICAL POWER.  UPON INSPECTION, ONE SEGMENT FROM COMMUTATOR WAS MISSING AND AFT END OF GENERATOR AND BRUSHES HAD SUSTAINED HEAVY DAMAGE.  AFTER REPLACEMENT WITH OVERHAULED UNIT, NO ABNORMALITIES WERE NOTED.
